# SDR CALA2024043001276

- Difficulty date: April 30, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 121,089 hours, 18,655 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST NOSE WHEEL STEERING EXITING RUNWAY REF LOGPAGE 7815478 FOR X5 LANDING GEAR DOWNLOCK PIN INSTALLATION AS PART OF AIRCRAFT RETRIEVAL FROM TAXIWAY REF GMM 02-30-20 (2.C.(8)). GVI OF NLG PERFORMED. NIL SIGNS OF HYDRAULIC LEAKS AND STEERING CABLES CHECKED SECURE. TILLER  AND RUDDER PEDDLES FUNCTIONED AS PER AMM 32-51-00-735-072 PARAGRAPH H THROUGH TO K AND ALL OPS CHECKED GOOD. NIL PRIOR HISTORY
